# SDR QXEA200603038

- Difficulty date: November 18, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - RIGHT INBOARD SEAT TRACK NR 13 HAS MINOR SCRATCHES, CHAFES, NICKS AT STATION X341 TO X345, X338, X318 TO X338, X310 TO X315, X293 TO X295, X281, X247.  REPAIRED IAW RD8/4-53-884, 51-21-10.
